RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 2, Pages 295–312 (Mi izv3702)  

A method of solution of integral equations

G. M. Polozhii


Full text: PDF file (1428 kB)

Bibliographic databases:
Received: 23.08.1957

Citation: G. M. Polozhii, “A method of solution of integral equations”, Izv. Akad. Nauk SSSR Ser. Mat., 23:2 (1959), 295–312

Citation in format AMSBIB
\Bibitem{Pol59}
\by G.~M.~Polozhii
\paper A~method of solution of integral equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 2
\pages 295--312
\mathnet{http://mi.mathnet.ru/izv3702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=105603}
\zmath{https://zbmath.org/?q=an:0086.32802}


Linking options:
  • http://mi.mathnet.ru/eng/izv3702
  • http://mi.mathnet.ru/eng/izv/v23/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:366
    Full text:166
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019